Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Take Vimpat, And Had Side Effects Like Dry Mouth,nausea?

Does Anyone Take Vimpat, And Had Side Effects Like Dry Mouth,nausea?

I have been feeling like this for almost a month strait, and can't get it to go away.

A MyEpilepsyTeam Member said:

It’s been great for me, a little dry mouth but manageable considering all the other side effects I could get

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I would bring it to tour doctor's attention before it destroys your teeth. Lyrica did the same to me. Vimpat had very little side effect on me.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I get very dry mouth. I use liquid to battle it doesn't work that much.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I was on it in the past, but only for about a month or so. It caused horrific headaches! I mean beyond migraine level type of pain. Didn't notice any other side effects. But due to the pain being so bad, they took me off of it. I've had cluster headaches in the past (if you aren't familiar with it, think childbirth or kidney stone level pain) and it was just like that kind of pain.

posted almost 3 years ago
Already a Member? Log in